# SDR USAABA04007

- Difficulty date: April 21, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N677UW
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 590897417
- Condition: Faulty
- Location: Rt Generator
- Part time: 18,492 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, B
- Precautionary procedure: A

## Discrepancy

PHL - FLT 196 - EN ROUTE PHKL-MAN, THE RIGHT IDG BECAME INOPERATIVE.  THE PAU WAS STARTED, HOWEVER IT WAS REPORTED THAT THE ELECTRICAL SYSTEM WAS UNSTABLE.  THE FCU HEADING FROZE AND NEW HEADINGS WERE NOT ACCEPTED BY THE AUTOPILOTS NOR THE FLIGHT DIRECTOR.  IN ADDITION, THE CREW REPORTED AN ELECTRICAL ODOR IN THE MID GALLEY.  ALL GALLEY EQUIPMENT WAS SECURED AND THE ODOR ABATED.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FCU FOR THE NAVIGATION PROBLEM.  NO CAUSE WAS FOUND FOR THE MID GALLEY ODOR.  THE MAIN CAUSE FOR THIS EVENT WAS THE ELECTRICAL PROBLEM.  THE RIGHT GCU AND RIGHT ENGINE WC-1 WIRING HARNESS WRE REPLACED.  (M)
